30/01/2016

Weekend Radio Schedule and Best of the Week's Bootlegs

The Best of This Week’s Bootleg Audio

Download Benjamin Raymond – National Action – Greg Johnson – 1 hour
Download Michael Hoffman 1 - Judaism's Strange Gods – 65 minutes
Download Michael Hoffman 4 - The Constitution, The Talmud & The King James Bible – 50 minutes
Download Tim Riffat and Jeff Rense 01-19-16 - 45 minutes
Download E Michael Jones - The Black-Jewish Alliance and Destabilization – 50 minutes

Weekend Radio Schedule

Saturday 30th January

Part 1
12pm EST/5pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations – Creed of a Fascist Revolutionary 1 – 30 minutes
Download Harold Covington – Radio Free Northwest Yesterday –  091610 – 1 hour
Download White Independent Nation – 5-7  – 15 minutes
2pm EST/7pm GMT
Download Andrew Anglin and Sven Longshanks – The Stormer Report – Rape-Jihad in the Heart of Europe – 01-25-16 - 60 minutes

Part 2
3pm EST/8pm GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Michael Hoffman 1 - Judaism's Strange Gods – 65 minutes
Download Fredrik Hagberg and Greg Johnson - 01-21-16 – 1 hour
Download Dr William Luther Pierce-2002 - A Question of Sanity  – 25 minutes
Download Ryan Reeves 21 - Council of Chalcedon – 20 minutes

Saturday 30th January

Part 1
6pm EST/11pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations – Creed of a Fascist Revolutionary 2 – 35 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 092310 – 2 hours
Download White Independent Nation - 11-13-14 – 15 minutes
9pm EST/2am GMT
Download Richard Edmonds and Sven Longshanks – Aryan Insights  – Why We Need White Nationalism! – 30 minutes

Part 2
9.30pm EST/2.30am GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Michael Hoffman 2 - Noahide Laws – 55 minutes
Download Benjamin Raymond – National Action – Greg Johnson – 1 hour
Download Ryan Reeves 22 - Ambrose and Jerome – 25 minutes

Sunday 31st January

Part 1
12am EST/5am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks - Aryan Narrations - The Painted Savages of England 1 – 30 minutes
Download White Independent Nation 8-10 – 20 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 093010 – 65 minutes
2am EST/7am GMT
Download Matthew Heimbach – Traditionalist Youth Hour – Truth and Justice are Anti-Semitic – 65 minutes

Part 2
3am EST/8am GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Michael Hoffman 3 - Bible Nullification and Jesus in the Talmud – 1 hour
Download Jim Rizoli - Holocaust Handbook Review – 40 minutes
Download Dr William Luther Pierce-2002 – Katyn – 25 minutes
Download Ryan Reeves 23 - Augustine (Part 1) – 40 minutes

Sunday 31st January

Part 1
6am EST/11am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks - Aryan Narrations - The Painted Savages of England 2 – 40 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 100710 – 65 minutes
8am EST/1pm GMT
Download Harold Covington – Radio Free Northwest – Only The White Man Can Blush - 01-28-16 – 60 minutes

Part 2
9am EST/2pm GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Michael Hoffman 4 - The Constitution, The Talmud & The King James Bible – 50 minutes
Download Charles Krafft and Greg Johnson – 2015 – 1 hour
Download Dr William Luther Pierce-2002 - Mossad & the Jewish Problem  – 25 minutes
Download Ryan Reeves 24 - Augustine (Part 2) – 30 minutes 

Sunday 31st January

Part 1
12pm EST/5pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks - Aryan Narrations- Black Innovation – 20 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 101410 – 65 minutes
Download White Independent Nation - 15-18 – 25 minutes
2pm EST/7pm GMT
Download Dennis Wise and Sven Longshanks – Truth Will Out Radio – As Seen on TV! – 01-29-16 -  60 minutes

Part 2
3pm EST/8pm GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Tim Riffat and Jeff Rense 01-19-16 - 45 minutes
Download E Michael Jones - The Black-Jewish Alliance and Destabilization – 50 minutes
Download Jim Rizoli - AFP Jim Traficant Memorial – 25 minutes
Download Dr William Luther Pierce-2002 - The Consequences of Corruption  – 25 minutes
Download Ryan Reeves 25 - Medieval Overview – 25 minutes

Sunday 31st January

Part 1
6pm EST/11pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations – Creed of a Fascist Revolutionary 1 – 30 minutes
Download Harold Covington – Radio Free Northwest Yesterday –  091610 – 1 hour
Download White Independent Nation – 5-7  – 15 minutes
8pm EST/1am GMT
Download Andrew Anglin and Sven Longshanks – The Stormer Report – Rape-Jihad in the Heart of Europe -  60 minutes

Part 2
9pm EST/2am GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Michael Hoffman 1 - Judaism's Strange Gods – 65 minutes
Download Fredrik Hagberg and Greg Johnson - 01-21-16 – 1 hour
Download Dr William Luther Pierce-2002 - A Question of Sanity  – 25 minutes
Download Ryan Reeves 21 - Council of Chalcedon – 20 minutes

Monday 1st February

Part 1
12am EST/5am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations – Creed of a Fascist Revolutionary 2 – 35 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 092310 – 2 hours
Download White Independent Nation - 11-13-14 – 15 minutes
3am EST/8am GMT
Download Richard Edmonds and Sven Longshanks – Aryan Insights  – Why We Need White Nationalism! – 30 minutes

Part 2
3.30am EST/8.30am GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Michael Hoffman 2 - Noahide Laws – 55 minutes
Download Benjamin Raymond – National Action – Greg Johnson – 1 hour
Download Ryan Reeves 22 - Ambrose and Jerome – 25 minutes

Monday 1st February

Part 1
6am EST/11am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks - Aryan Narrations - The Painted Savages of England 1 – 30 minutes
Download White Independent Nation 8-10 – 20 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 093010 – 65 minutes
8am EST/1pm GMT
Download Matthew Heimbach – Traditionalist Youth Hour – Truth and Justice are Anti-Semitic – 65 minutes
9am EST/2pm GMT
Don Black – Stormfront Radio – LIVE BROADCAST – 2 hours
11am EST/4pm GMT
Dr David Duke ShowLIVE BROADCAST – 1 hour

No comments:

Post a Comment